MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CAS LIGAMENT TENSOR SIZE 4-XF; SURGICAL ACCESSORIES : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 CAS LIGAMENT TENSOR SIZE 4-XF; SURGICAL ACCESSORIES : ALIGNMENT DEVICES
Catalog Number 129901081
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was noted that the instrument does not fully compress and spring becomes caught between the upper and lower plates upon compression.This causes one side of the upper plate to sit higher than the other until enough force is applied to 'click' the spring down.On visual inspection, the springs appear to be warped.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
B)(4).Investigation summary
=
> examination of the device confirmed the failure mode as reported.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot
=
> the dhr was reviewed for this lot.There were no nonconformances or other issues noted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CAS LIGAMENT TENSOR SIZE 4-XF
Common Device Name
SURGICAL ACCESSORIES : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7937943
Report Number1818910-2018-71405
Device Sequence Number1998665
Product Code NJL
UDI-Device Identifier10603295027089
UDI-Public10603295027089
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129901081
Device Lot NumberAB3729344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer09/14/2018
06/12/2019
Initial Report FDA Received Date10/05/2018
Supplement Report FDA Received Date10/11/2018
06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1